# SDR REXA2019112641671

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Bs 311-347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION. CORROSION ON INTERCOSTAL DD6 BETWEEN FS= 311 FS= 347 AT MAIN PASSENGER DOOR. (L1) (PTAS) (TCI: 52-10-301). 
"SUMMARY OF NRC 00101: INTERCOSTAL DD6 ( P/N 601R318057-1 ) WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6 . C AND SRM 51-42-21-001-001-A01 PAR, 6. C

"
